# SDR HEEA110594

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 24,849 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A4986
- Condition: Separated
- Location: Main Rotor
- Part time: 3,964 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXPERIENCED VIBRATION DURING TAKEOFF FROM OFFSHORE PLATFORM.  THE AIRCRAFT WAS RETURNED TO AND LANDED AT THE SAME PLATFORM.  FOUND SKIN SEPERATION FROM LEADING EDGE ABRRASION STRIP AT TIP APPROXIMATELY 1.5 INCHES CHORDWISE X 9.75 INCHES SPANWISE.
